# SDR QXEA0300126

- Difficulty date: January 25, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,607 hours, 3,102 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 35138507002
- Part serial: 4034
- Condition: Inoperative
- Location: Zone 100
- Part time: 1,751 hours, 2,134 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-ON FLIGHT NUMBER 2335, AFTER GEAR RETRACTION, GREEN NOSE GEAR DOWN INDICATOR REMAINED ILLUMINATED. ALTERNATE GEAR POSITION INDICATOR INDICATED NOSE GEAR WAS RETRACTED. REMOVED AND REPLACED ADVISORY CONTROL UNIT. OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
